On the planarity of 2-complexes

Frank Harary; Ronald H. Rosen

Colloquium Mathematicae (1976)

  • Volume: 36, Issue: 1, page 101-108
  • ISSN: 0010-1354

How to cite


Frank Harary, and Ronald H. Rosen. "On the planarity of 2-complexes." Colloquium Mathematicae 36.1 (1976): 101-108. <http://eudml.org/doc/265854>.

author = {Frank Harary, Ronald H. Rosen},
journal = {Colloquium Mathematicae},
language = {eng},
number = {1},
pages = {101-108},
title = {On the planarity of 2-complexes},
url = {http://eudml.org/doc/265854},
volume = {36},
year = {1976},

AU - Frank Harary
AU - Ronald H. Rosen
TI - On the planarity of 2-complexes
JO - Colloquium Mathematicae
PY - 1976
VL - 36
IS - 1
SP - 101
EP - 108
LA - eng
UR - http://eudml.org/doc/265854
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.